# SDR P5CA0100602

- Difficulty date: October 17, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Aircraft time: 86,070 hours, 21,333 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD LOWER CARGO DOOR ANNUNCIATOR LIGHT ILLUMINATED WHEN LEVELING FL350.  FWD ANNUNCIATOR CARGO DOOR LIGHT ON GLARESHIELD WAS ILLUMINATED.  LIGHT EXTINGUISHED WHEN DESCENDING THROUGH FL270 AT 6.0 PSI DIFFERENTIAL CABIN.  FOUND CHAFED WIRE AT FWD CARGO DOOR JUNCTION BOX.  REPAIRED WITH SPLICE IAW MM 20-10-19.  LIGHT NOW CK'S NORMAL.
